International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 643196 | https://doi.org/10.1155/S0161171290000904

E. M. E. Zayed, S. F. M. Ibrahim, "Regular eigenvalue problem with eigenparameter contained in the equation and the boundary conditions", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 643196, 9 pages, 1990. https://doi.org/10.1155/S0161171290000904

Regular eigenvalue problem with eigenparameter contained in the equation and the boundary conditions

Received08 May 1989
Revised25 Sep 1989

Abstract

The purpose of this paper is to establish the expansion theorem for a regular right-definite eigenvalue problem for the Laplace operator in Rn, (n2) with an eigenvalue parameter λ contained in the equation and the Robin boundary conditions on two “parts” of a smooth boundary of a simply connected bounded domain.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads267
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.